Alert archive / Ohio / Gale Warnings in 2010
Gale Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 30, 2010, 4:15 AM EDT. It took effect at Oct 30, 2010, 12:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2010, 4:15 AM EDT (08:15 UTC)
- In effect from
- Oct 30, 2010, 12:00 PM EDT
- Expired
- Oct 30, 2010, 3:43 PM EDT
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
523 WHUS71 KCLE 300815 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EDT SAT OCT 30 2010 LEZ142>145-301615- /O.EXB.KCLE.SC.Y.0060.000000T0000Z-101030T1600Z/ /O.NEW.KCLE.GL.W.0010.101030T1600Z-101031T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 415 AM EDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON EDT TODAY. WEST TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 35 KNOTS ON THE LAKE LATER THIS MORNING. THE GUSTY WINDS WILL CONTINUE UNTIL EARLY EVENING WHEN A COLD FRONT MOVES SOUTH ACROSS THE LAKE. THE WINDS WILL DIMINISH JUST BEFORE THE FRONT ARRIVES THIS EVENING AND THEN BECOME NORTHWEST AT 10 TO 20 KNOTS AGAIN. WAVES WILL BUILD DURING THE MORNING HOURS AND REMAIN HAZARDOUS TO BOATERS THROUGH THIS EVENING. THE SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE INTO SUNDAY AS WINDS SLOWLY DIMINISH TO 10 TO 20 KNOTS BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>149-301615- /O.EXT.KCLE.SC.Y.0060.000000T0000Z-101030T1600Z/ /O.NEW.KCLE.GL.W.0010.101030T1600Z-101031T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 415 AM EDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. WEST TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 35 KNOTS ON THE LAKE LATER THIS MORNING. THE GUSTY WINDS WILL CONTINUE UNTIL EARLY EVENING WHEN A COLD FRONT MOVES SOUTH ACROSS THE LAKE. THE WINDS WILL DIMINISH JUST BEFORE THE FRONT ARRIVES THIS EVENING AND THEN BECOME NORTHWEST AT 10 TO 20 KNOTS AGAIN. WAVES WILL BUILD DURING THE MORNING HOURS AND REMAIN HAZARDOUS TO BOATERS THROUGH THIS EVENING. THE SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE INTO SUNDAY AS WINDS SLOWLY DIMINISH TO 10 TO 20 KNOTS BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-301615- /O.NEW.KCLE.GL.W.0010.101030T1600Z-101031T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 415 AM EDT SAT OCT 30 2010 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING. WEST TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 35 KNOTS ON THE LAKE LATER THIS MORNING. THE GUSTY WINDS WILL CONTINUE UNTIL EARLY EVENING WHEN A COLD FRONT MOVES SOUTH ACROSS THE LAKE. THE WINDS WILL DIMINISH JUST BEFORE THE FRONT ARRIVES THIS EVENING AND THEN BECOME NORTHWEST AT 15 TO 25 KNOTS. WAVES WILL BUILD DURING THE MORNING HOURS AND REMAIN HAZARDOUS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
2 follow-up statements
090 WHUS71 KCLE 301403 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EDT SAT OCT 30 2010 LEZ142>149-302215- /O.CAN.KCLE.SC.Y.0060.000000T0000Z-101030T1600Z/ /O.CON.KCLE.GL.W.0010.101030T1600Z-101031T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1003 AM EDT SAT OCT 30 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. WEST-SOUTHWEST WINDS WILL INCREASE TO 35 KNOTS FOR THIS AFTERNOON. THE GUSTY WINDS WILL CONTINUE UNTIL EARLY EVENING WHEN A COLD FRONT MOVES SOUTH ACROSS THE LAKE. THE WINDS WILL DIMINISH WITH THIS FRONT THIS EVENING...BECOMING NORTHWEST AT 10 TO 20 KNOTS. AFTER THE GALES...SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE INTO SUNDAY AS WINDS SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-302215- /O.CON.KCLE.GL.W.0010.101030T1600Z-101031T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1003 AM EDT SAT OCT 30 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. WEST-SOUTHWEST WINDS WILL INCREASE TO 35 KNOTS FOR THIS AFTERNOON. THE GUSTY WINDS WILL CONTINUE UNTIL EARLY EVENING WHEN A COLD FRONT MOVES SOUTH ACROSS THE LAKE. THE WINDS WILL DIMINISH WITH THIS FRONT THIS EVENING...BECOMING NORTHWEST AT 15 TO 25 KNOTS. AFTER THE GALES...SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE INTO SUNDAY AS WINDS SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
395 WHUS71 KCLE 301943 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EDT SAT OCT 30 2010 LEZ142>149-310400- /O.CAN.KCLE.GL.W.0010.000000T0000Z-101031T0200Z/ /O.NEW.KCLE.SC.Y.0061.101030T1943Z-101031T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 PM EDT SAT OCT 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY... ...GALE WARNING IS CANCELLED... SUSTAINED WINDS ARE NO LONGER EXPECTED TO REACH GALE STRENGTH. SOUTHWEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND DIMINISH TO 15 TO 25 KNOTS WITH THE PASSAGE OF A COLD FRONT. WAVES WILL BE AS HIGH AS 6 TO 9 FEET...SLOWLY SUBSIDING SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-302045- /O.CAN.KCLE.GL.W.0010.000000T0000Z-101031T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 343 PM EDT SAT OCT 30 2010 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. SUSTAINED WINDS ARE NO LONGER EXPECTED TO REACH GALE STRENGTH. SOUTHWEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND DIMINISH TO 15 TO 25 KNOTS WITH THE PASSAGE OF A COLD FRONT. $$ OUDEMAN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 30, 3:58 AM EDT, 17 minutes earlier.
Area forecast discussion, Oct 30, 3:58 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EDT SAT OCT 30 2010
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE FROM TEXAS TO THE OHIO VALLEY WILL MOVE
SOUTH TODAY AS A COLD FRONT OVER THE NORTHERN GREAT LAKES MOVES
THROUGH THE REGION TONIGHT. HIGH PRESSURE MOVING INTO THE WESTERN
GREAT LAKES WILL BUILD OVER THE AREA ON SUNDAY AND REMAIN IN
CONTROL OF THE WEATHER THROUGH TUESDAY AND THEN IT WILL MOVE
SOUTH. ANOTHER COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAINLY CIRRUS WILL BE OVER THE AREA TODAY ASSOCIATED WITH A JET AND
AHEAD OF A WEAK COLD FRONT THAT WILL MOVE THROUGH TONIGHT. IT IS
HARD TO SAY HOW DENSE THE CIRRUS WILL BE...PARTLY CLOUDY SHOULD
HANDLE. A MODERATE SOUTHWEST FLOW WILL DEVELOP TODAY...WINDS WILL
BE IN THE 15 TO 25 MPH RANGE. WENT A LITTLE WARMER THAN GUIDANCE
BASED ON SOME SUN AND A SOUTHWEST BREEZE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
CLOUDS WILL BE ON THE INCREASE AHEAD OF A COLD FRONT TONIGHT. THE
GFS AND ECMWF ARE INDICATING A THREAT OF SHOWERS OVER NORTHWEST PA.
THIS MIGHT BE REASONABLE...WILL HAVE A LOW CHANCE POP LATE
TONIGHT.
ON SUNDAY PLENTY OF CLOUDS AROUND WITH LAKE EFFECT CLOUDS OVER NE OH
AND NW PA...THAT AREA SHOULD BE MOSTLY CLOUDY. WITH THE LAKE AND 850
MB TEMPERATURE DIFFERENCE NEAR 16C...A CHANCE OF SHOWERS LOOKS
REASONABLE FOR THE TRADITIONAL SNOW BELT AREA. HIGH PRESSURE STARTS
BUILDING IN SUNDAY NIGHT. SOME CLOUDS WILL STILL BE AROUND SUNDAY
NIGHT BUT WITH THE RIDGE BUILDING WILL GO WITH DRY CONDITIONS.
HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER FOR THE EARLY
PART OF THE WORK WEEK. IT WILL REMAIN DRY WITH SOME CLOUDS.
THE RIDGE WILL MOVE SOUTH OF THE REGION TUESDAY NIGHT AND A
SOUTHWEST FLOW WILL DEVELOP.
THE MOS GUIDANCE VALUES FOR TEMPERATURES LOOK REASONABLE...ONLY
MADE MINOR CHANGES.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
BIG CHANGES ON THE WAY FOR THIS FORECAST PERIOD AS ARCTIC LOW
PRESSURE DIVES SOUTH TOWARD THE FORECAST AREA AND COASTAL LOW
DEVELOPS END MOVES NORTH ALONG THE EAST COAST. THE TWO SYSTEMS MERGE
NEAR MAINE AND BOMB OUT. HIGH PRESSURE WILL MOVE EAST TOWARD THE
AREA AND TAP SOME OF THE COLDEST AIR WE HAVE SEEN THIS SEASON.
I WILL KEEP THE MENTION OF A CHANCE OF SHOWERS FOR EASTERN HALF OF
THE FORECAST AREA IN ASSOCIATION WITH THE LOW TRACKING SOUTHEAST AND
TRAILING COLD FRONT. IT APPEARS SO FAR THE BEST MOISTURE REMAINS
OVER THE EASTERN PORTIONS OF THE FORECAST AREA ON WEDNESDAY INTO
THURSDAY. AS COLD FRONT DIVES INTO THE AREA...THE VERY COLD AIR
DIVES DOWN WITH IT FOR THURSDAY NIGHT AND WITH LATEST 1000 TO 850 MB
THICKNESS DROPPING BELOW 1300 THRESHOLD FOR SNOW...WILL MENTION A
MIX OF RAIN AND SNOW FOR THURSDAY NIGHT. EVEN COLDER AIR ARRIVES
FOR FRIDAY INTO FRIDAY NIGHT AND WILL MENTION SNOW SHOWERS IN THE
EAST AND SCATTERED FLURRIES IN THE WEST.
TEMPERATURES WILL BE ON THE DECLINE THROUGH THIS PERIOD AND BY
FRIDAY...WE MAY BE LUCKY TO GET OUT OF THE 30S FOR HIGHS IF ENOUGH
OF THE COLD AIR GETS PUSHED DOWN INTO THE AREA.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS THE AREA TODAY WITH A
TRAILING COLD FRONT EXPECTED TO MOVE SOUTH ACROSS THE AREA
TONIGHT. FRONT SHOULD COME THROUGH THE AREA DRY TONIGHT WITH
NOTHING MORE THAN CIRRUS. HOWEVER...AFTER FRONTAL PASSAGE IN THE
24 HOUR TO 30 HOUR TIME FRAME...CEILINGS WILL LIKELY DEVELOP IN
THE WAKE OF THE FRONT DUE TO THE LAKE ENHANCEMENT. AT THIS TIME I
WILL MENTION 3500 CEILINGS FOR CLEVELAND AFTER 06Z SATURDAY NIGHT.
MAY NEED TO LOWER CEILINGS INTO MVFR CATEGORY SO WILL KEEP A CLOSE
EYE ON THAT FOR ALL AREAS IN THE NEXT UPDATE.
WINDS WILL BE ON THE INCREASE IN THE MORNING TO BETWEEN 15 AND 25
KNOTS AND THEN DIMINISH IN THE WEST TO AROUND 10 KNOTS AFTER 00Z.
REST OF THE AREAS WILL STAY JUST ABOVE 10 KNOTS THROUGH THE NIGHT
HOURS SATURDAY NIGHT.
.OUTLOOK...PATCHY NON-VFR CEILINGS POSSIBLE SUNDAY AND
MONDAY...MAINLY NE OH/NW PA
&&
.MARINE...
LATEST MODEL GUIDANCE SUGGESTS 40 KNOTS OF WIND AT 925 MB ON THE
WEST END OF THE LAKE AND 35 KNOTS ON THE EAST END. EVEN THOUGH THIS
IS A WARM AIR ADVECTION WIND...STILL THINK WINDS WILL BECOME STRONG
ENOUGH TO SCOUR OUT THE COLD DOME OVER THE LAKE TO ALLOW STRONGER
WINDS TO REACH THE SURFACE. WILL CONTINUE TO MAINTAIN SMALL CRAFT
ADVISORY THIS MORNING AND THEN BUMP TO GALES LATER THIS MORNING INTO
THE EVENING HOURS. COLD FRONT SLIDES SOUTH ACROSS THE AREA AND WINDS
START TO DIMINISH BEFORE COLD FRONTAL PASSAGE AND THEN DRAMATICALLY
AFTER COLD FRONTAL PASSAGE. SO I ANTICIPATE GALES COULD BE DROPPED
BY 10 PM THIS EVENING.
WE ARE GETTING INTO A PERIOD OF EXTENDED SMALL CRAFT ADVISORIES AS
WINDS REMAIN UP THROUGH AT LEAST SUNDAY EVENING AND THEN START TO
DIMINISH MONDAY THROUGH TUESDAY. WINDS PICK UP AGAIN AS LOW PRESSURE
APPROACHES FROM THE NORTHWEST WITH TIGHTER GRADIENT ACROSS THE AREA.
FURTHER STRENGTHENING OF THE WINDS TAKE PLACE BY THURSDAY NIGHT INTO
FRIDAY WITH THE COASTAL LOW TAKING OVER.
&&
.FIRE WEATHER...
THE 10 HOUR FUEL MOISTURE FORECAST FOR MOST OF THE AREA IS
FORECAST TO BE 9 TO 10 PERCENT. THIS IS JUST ABOVE ONE OF THE
CRITERIA FOR A FIRE WEATHER HEADLINE. THE WINDS WILL MEET THE
CRITERIA TODAY AND THE RELATIVE HUMIDITY WILL ALSO BE JUST ABOVE
THE CRITERIA IN THE 26 TO 35% RANGE. AT THIS TIME SINCE IT WILL BE
CLOSE WILL MENTION IT IN THE HWO AND ISSUE AN SPS FOR A GOOD CHUNK
OF THE OHIO PORTION OF THE FORECAST AREA.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR OHZ007.
PA...NONE.
MARINE...GALE WARNING FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
LEZ061-142>149-162>169.
SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR LEZ142>149.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
FIRE WEATHER...KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:43 PM EDT | Small Craft Advisory | CLE | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.